... don't like the side effects. It could be giving my muscle stiffness. What does everyone think?
I'm done with antidepressants and such. I'm going to wean my self off 10 mg of brintellix cause I?
- 20 Apr 2014 by raquel88
- 20 September 2015
I think if you're suffering from depression its not a good decision. Brintellix might not be the right one for you, but you should tell your dr and switch to something else. Too many people stop them, only to find out they need them later and have to wait the month until they work and suffer the beginning side effects again. How long have you been on brintellix?
Good day. I am on Brintellix 20MG now for 2wks now. I am having weird side effects I am having extreem itching all over body and very bad stomach pain. I want to come off because all this started since starting at10mg a month ago. ThePROBLEM... when I saw my DR. 2wks ago she said""IM NOT SURE THAT CAN BE BRINTELLIX"" I am trying to find info about my reaction but I cant find much info about the Med for its so new..And like you I want to come off and change but if my DR dosent believe my side effect she gives me a hard time in wanting to change
I have been on brintellix for almost a mth now/ the only side effect I had was nausea... I read the common side effects, and muscle stifness was one, but I haven't gotten that one, is it helping you other then the stiffness? I started on 5 mg and am now on 20 mg and still the same just slight nausea..but hey it's worth it to me if it works/ I won't no for sure for another couple weeks, but am feeling fine... maybe you can do some exercises or something if the med is working to help the stiffness... it's your choice, but if the med is helping you I would say stay on it for the stiffness might subside in x with workouts or walking etc... as km stated once you get off your back to having nothing and then you r going to have to start all over again..depression just doesn't go away overnight... in my opinion and from all I have read...
so way the pros and cons if this med is working and is all you r getting is the stiffness you can do things to help that... let me no if it's helping you form dep... also how long have you been on brintellix... good luck..sending prayers your way...
It should be relatively simply to wean yourself off such a low dose.
My own experience with Brintellix has been nothing short of amazing. It is the only antidepressant that has worked so well (and I've tried all of them over the years). I'm weaning off of it now so I can become pregnant safely but plan to use it again after the birth.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Sep 2015 • 4 answers
Updated 7 Jan 2015 • 1 answer
Updated 4 Nov 2015 • 3 answers
Updated 30 Oct 2015 • 2 answers
Updated 12 Jun 2017 • 2 answers